Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 127, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Sep 18, 2015, 10:19 PM EDT for Carroll County, Tippecanoe County, Warren County, Indiana. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2015, 10:19 PM EDT (02:19 UTC)
- Expired
- Sep 18, 2015, 11:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carroll County, IN, Tippecanoe County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 10:34 PM EDT | HAIL 0.75 | 12 Nw Lafayette, IN | HAIL REPORTED ON EAST SIDE OF OTTERBEIN JUST INSIDE TIPPECANOE COUNTY. |
| Sep 18, 10:42 PM EDT | TSTM WND GST 80 | 5 Ssw Delphi, IN | SUSTAINED WINDS MEASURED AT 59 MPH AT SR 25 NORTH AND CR 900 N. |
| Sep 18, 10:43 PM EDT | TSTM WND GST 60 | West Lafayette, IN | LOCATED AT US 52 AND PIERMONT DRIVE. |
| Sep 18, 10:43 PM EDT | HAIL 0.75 | West Lafayette, IN | LOCATED AT US 52 AND PIERMONT DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 497 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
219
WUUS53 KIND 190219
SVRIND
INC015-157-171-190300-
/O.NEW.KIND.SV.W.0127.150919T0219Z-150919T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 PM EDT FRI SEP 18 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WARREN COUNTY IN WEST CENTRAL INDIANA...
CARROLL COUNTY IN NORTH CENTRAL INDIANA...
NORTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1100 PM EDT
* AT 1019 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MONTICELLO TO NEAR TEMPLETON...MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...MONTICELLO...WEST LAFAYETTE...DELPHI...FLORA...
SHADELAND...BATTLE GROUND...CAMDEN...BURLINGTON...PINE VILLAGE...
YEOMAN AND PURDUE UNIVERSITY.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 171 AND 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4074 8653 4069 8652 4069 8637 4043 8638
4043 8669 4041 8669 4041 8671 4037 8733
4048 8723 4048 8709 4056 8709 4056 8677
4066 8677 4068 8674 4068 8676 4074 8675
TIME...MOT...LOC 0219Z 263DEG 34KT 4074 8672 4044 8718
HAIL...1.25IN
WIND...60MPH
$$
NIELD1 follow-up statement
565
WWUS53 KIND 190241
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1041 PM EDT FRI SEP 18 2015
INC171-190250-
/O.CAN.KIND.SV.W.0127.000000T0000Z-150919T0300Z/
WARREN IN-
1041 PM EDT FRI SEP 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4074 8653 4069 8652 4069 8637 4043 8638
4043 8669 4041 8669 4041 8671 4039 8709
4056 8709 4056 8677 4066 8677 4068 8674
4068 8676 4074 8675
TIME...MOT...LOC 0240Z 262DEG 33KT 4070 8654 4040 8700
$$
INC015-157-190300-
/O.CON.KIND.SV.W.0127.000000T0000Z-150919T0300Z/
CARROLL IN-TIPPECANOE IN-
1041 PM EDT FRI SEP 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR CARROLL AND NORTHERN TIPPECANOE COUNTIES...
AT 1040 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF LOGANSPORT TO NEAR WEST LAFAYETTE...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...MONTICELLO...WEST LAFAYETTE...DELPHI...FLORA...
SHADELAND...BATTLE GROUND...CAMDEN...BURLINGTON...YEOMAN AND PURDUE
UNIVERSITY.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 171 AND 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4074 8653 4069 8652 4069 8637 4043 8638
4043 8669 4041 8669 4041 8671 4039 8709
4056 8709 4056 8677 4066 8677 4068 8674
4068 8676 4074 8675
TIME...MOT...LOC 0240Z 262DEG 33KT 4070 8654 4040 8700
HAIL...1.25IN
WIND...60MPH
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:53 PM EDT, 26 minutes earlier.
Area forecast discussion, Sep 18, 9:53 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 953 PM EDT FRI SEP 18 2015 .UPDATE... NEAR TERM SECTION FOR THE REST OF TONIGHT HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 321 PM EDT FRI SEP 18 2015 RAIN AND THUNDERSTORMS WILL IMPACT CENTRAL INDIANA THROUGH EARLY SATURDAY AFTERNOON AS A COLD FRONT TRACKS THROUGH THE REGION. HIGH PRESSURE WILL THEN BUILD IN AND DOMINATE WEATHER ACROSS THE OHIO VALLEY THROUGH MUCH OF NEXT WEEK. COOL TEMPERATURES SUNDAY AND MONDAY WILL SLOWLY WARM THROUGHOUT THE WEEK. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 953 PM EDT FRI SEP 18 2015 .UPDATE...THUNDERSTORMS HAVE REMAINED JUST NORTHWEST OF OUR FORECAST AREA THIS EVENING...BUT THUNDERSTORM SHOULD GRADUALLY OVERSPREAD AT LEAST THE NORTHWEST HALF OF OUR AREA PER RADAR TREND AND HRR MODEL. HAVE BACKED OFF POPS A LITTLE ALL BUT FAR NORTHWEST THROUGH 06Z AND THEN RAISED POPS SLIGHTLY MOST AREA VERY LATE TONIGHT. RAISED TEMPERATURE A DEGREE OR TWO MOST AREAS AS COLD FRONT WILL ONLY BE ENTERING OUR NORTHWEST BY 12Z. REST OF NEAR TERM LOOKS OK. PORTION OF PREVIOUS NEAR TERM DISCUSSION FOLLOWS... BETTER THREAT FOR MORE WIDESPREAD CONVECTION WILL ARRIVE AFTER MIDNIGHT AS THE FRONT PROGRESSES INTO THE REGION IN RESPONSE TO THE PASSAGE OF THE AFOREMENTIONED LOW PRESSURE. NICE LOW LEVEL JETLET WILL ACCOMPANY THE SURFACE WAVE TRACK INTO THE LOWER GREAT LAKES AND SHOULD SERVE TO ENHANCE PRECIP COVERAGE OVER NORTHWEST COUNTIES OVERNIGHT. COULD SEE STRONG STORMS OVERNIGHT IN NORTHERN FORECAST AREA BUT GENERALLY EXPECT ANY STORMS REMAIN SUBSEVERE. WILL CARRY HIGHEST POPS IN THE NORTHERN WABASH VALLEY WITH LOWER CHANCE POPS FURTHER SOUTH AND EAST. BESIDE A LESS FAVORABLE AIRMASS FURTHER SOUTHEAST ACROSS THE FORECAST AREA... SPLITTING JETS ALOFT MAY FURTHER LIMIT PRECIP COVERAGE AND INTENSITY IN THE PREDAWN HOURS. TEMPS...TRENDED TOWARDS WARMER METMOS GUIDANCE AS CLOUDS AND PRECIP WILL KEEP LOWS MAINLY IN THE MID AND UPPER 60S. POTENTIAL FOR LOWS TO FALL TO NEAR 60 IN THE NORTHWEST AS THE FRONT SHOULD PASS PRIOR TO DAYBREAK. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 321 PM EDT FRI SEP 18 2015 FORECAST CHALLENGES FOCUS ON PRECIP CHANCES SATURDAY AND TEMPS THROUGHOUT THE SHORT TERM. COLD FRONT WILL BE ACROSS THE FORECAST AREA ON SATURDAY MORNING... AND WILL CONTINUE ITS EASTWARD PROGRESSION AS THE SURFACE LOW STRENGTHENS AS IT TRACKS INTO ONTARIO. 12Z NAM HAS BECOME A SLOW OUTLIER WITH BULK OF THE MODEL CONSENSUS SHIFTING THE FRONTAL BOUNDARY EAST OF THE FORECAST AREA BY EARLY AFTERNOON WITH RAIN CHANCES ENDING SHORTLY THEREAFTER. MODEL SOUNDINGS AND HI-RES GUIDANCE CONTINUES TO HINT AT SOME INSTABILITY IMMEDIATELY ALONG AND AHEAD OF THE FRONT THAT WILL WARRANT MAINTAINING A THUNDER MENTION FOR A FEW HOURS. COULD SEE GUSTY WINDS WITH ANY STRONGER STORMS EARLY ON...MAINLY NEAR THE TAIL END OF THE DEPARTING LOW LEVEL JET OVER NORTHERN COUNTIES. THREAT FOR ANY THUNDER THOUGH SHOULD BE GONE BY MIDDAY WITH THE ENTIRE FORECAST AREA PRECIP FREE AROUND OR SHORTLY AFTER 18Z. EXPECT GUSTY NORTHERLY FLOW ON SATURDAY AS WELL. SKIES ARE LIKELY TO CLEAR RAPIDLY IN WAKE OF THE FRONTAL BOUNDARY AS STRONG HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. THE HIGH WILL BECOME THE PRIMARY INFLUENCE ON WEATHER ACROSS THE REGION THROUGH THE REMAINDER OF THE SHORT TERM AS IT TRACKS EAST INTO NEW ENGLAND BY LATE MONDAY. DRY COOL E/NE FLOW WILL DEVELOP ACROSS CENTRAL INDIANA WITH TRANQUIL WEATHER AND COMFORTABLE TEMPS FOR SUNDAY AND MONDAY. DESPITE SUBSIDENCE THROUGH THE COLUMN REGION WILL REMAIN UNDER THE 850MB COLD POOL WHICH SHOULD BE SUFFICIENT TO GENERATE DIURNAL CU...ESPECIALLY SUNDAY. EXPECT SOME WIND GUSTS TO AROUND 20MPH BOTH AFTERNOONS WITH A PERSISTENT SURFACE PRESSURE GRADIENT. REALLY NICE STRETCH OF TYPICAL PLEASANT LATE SEPTEMBER WEATHER SET TO MAKE AN APPEARANCE. TEMPS...LATE DAY SUN ON SATURDAY SHOULD ALLOW FOR SOME TEMP RECOVERY WITH LOW LEVEL THERMALS GENERALLY SUPPORTING MID 70S FOR HIGHS. HARD TO ARGUE WITH A MOS BLEND FOR SUNDAY AND MONDAY WITH COMFORTABLE TEMPS IN THE LOWER TO MID 70S. LARGELY LEANED TOWARDS COOLER MET GUIDANCE FOR LOWS THROUGH THE PERIOD. EXPECT LOWS BACK INTO THE 40S SATURDAY AND SUNDAY NIGHTS...WITH LIKELY SOME MID 40S IN EASTERN COUNTIES SUNDAY NIGHT. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... ISSUED AT 321 PM EDT FRI SEP 18 2015 ENSEMBLES IN GENERAL AGREEMENT IN AN UPPER RIDGE REESTABLISHING ITSELF ACROSS THE MIDWEST BY THE MIDDLE OF NEXT WEEK AS A CUTOFF UPPER LOW DEVELOPS OVER THE EAST COAST. ENSEMBLES ARE MAINLY DRY FOR THE BALANCE OF THE LONG TERM. THERE ARE A FEW MEMBERS THAT SUGGEST AN UPPER TROUGH MAY SCOOT THROUGH THE GREAT LAKES LATE NEXT WEEK...WITH AN ATTENDANT FRONT AND PRECIPITATION THREAT. HOWEVER...THE SIGNAL IS NOT STRONG ENOUGH TO CHANGE THE FORECAST AT THIS TIME. WILL CONTINUE WITH A DRY EXTENDED. && .AVIATION /DISCUSSION FOR THE 19/00Z TAFS/... ISSUED AT 721 PM EDT FRI SEP 18 2015 MAINLY VFR THROUGH THE FIRST 9-15 HOURS OF THE PERIOD...WITH MVFR POSSIBLE IN SHOWERS/THUNDER LATE TONIGHT AND IN THE WAKE OF COLD FRONTAL PASSAGE TOMORROW MORNING. CONCERNS REMAIN ABOUT COVERAGE OF STORMS LATE TONIGHT AND WILL CONTINUE PRIOR PACKAGES PROB30 USAGE. COLD FRONTAL PASSAGE WILL END PRECIPITATION THREAT BUT PERIOD OF MVFR CEILINGS MAY ACCOMPANY IT. WINDS WILL LIKELY REMAIN SOUTHERLY OR SOUTHWESTERLY OVERNIGHT BEFORE BECOMING NORTHWESTERLY AND A BIT GUSTY IN THE WAKE OF THE FRONT TOMORROW MORNING. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN/JH SHORT TERM...RYAN LONG TERM...JAS AVIATION...NIELD
Hazardous weather outlook, Sep 18, 3:40 PM EDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS 340 PM EDT FRI SEP 18 2015 INZ021-028>031-035>049-051-052-191000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE 340 PM EDT FRI SEP 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: THUNDERSTORMS POSSIBLE. THERE IS A MARGINAL RISK FOR SEVERE STORMS NORTHWEST OF A NEWPORT TO FRANKFORT TO KOKOMO LINE. HAZARDS: ISOLATED DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. BRIEF HEAVY RAINFALL. TIMING: ANYTIME...BUT GREATEST THREAT FOR WIDESPREAD STORMS WILL BE AFTER MIDNIGHT. DISCUSSION: A MOIST SOUTHERLY FLOW AHEAD OF A FRONTAL SYSTEM WILL BRING INCREASING CHANCES OF THUNDERSTORMS TO THE AREA...ESPECIALLY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH EARLY AFTERNOON SATURDAY. SEVERE STORMS ARE NOT EXPECTED...ALTHOUGH ANY STORM CAN PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. DISCUSSION: A COLD FRONT WILL BRING CHANCES FOR THUNDERSTORMS TO THE AREA THROUGH EARLY AFTERNOON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053>057-060>065-067>072-191000- OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...SHELBYVILLE...BLOOMINGTON...COLUMBUS... VINCENNES...BEDFORD...SEYMOUR 340 PM EDT FRI SEP 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: THUNDERSTORMS POSSIBLE TONIGHT. HAZARDS: GUSTY WINDS. CLOUD TO GROUND LIGHTNING. BRIEF HEAVY RAINFALL. TIMING: PRIMARILY AFTER MIDNIGHT. DISCUSSION: A MOIST SOUTHERLY FLOW AHEAD OF A FRONTAL SYSTEM WILL BRING INCREASING CHANCES OF THUNDERSTORMS TO THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH EARLY AFTERNOON SATURDAY. SEVERE STORMS ARE NOT EXPECTED...ALTHOUGH ANY STORM CAN PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. DISCUSSION: A COLD FRONT WILL BRING CHANCES FOR THUNDERSTORMS TO THE AREA THROUGH EARLY AFTERNOON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Sep 18, 10:01 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1001 PM EDT FRI SEP 18 2015
INZ028-029-035-190300-
FOUNTAIN IN-WARREN IN-TIPPECANOE IN-
1001 PM EDT FRI SEP 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR WARREN...NORTHERN FOUNTAIN AND
TIPPECANOE COUNTIES UNTIL 1100 PM EDT...
AT 1001 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OXFORD TO 6 MILES
SOUTHEAST OF ROSSVILLE...AND MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...WEST LAFAYETTE...WILLIAMSPORT...ATTICA...SHADELAND...
DAYTON...BATTLE GROUND...WEST LEBANON...CLARKS HILL...NEWTOWN...PINE
VILLAGE...STATE LINE CITY...PURDUE UNIVERSITY...RAINSVILLE...TAB AND
PENCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4056 8669 4021 8670 4021 8709 4020 8709
4019 8753 4048 8752 4048 8709 4056 8709
TIME...MOT...LOC 0201Z 279DEG 27KT 4052 8730 4031 8759
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 10:01 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 59 min |
| Sep 18, 11:00 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 45 min |
| Sep 18, 11:18 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 27 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.